Home|Journals|Articles by Year

Directory for Medical Articles
 

Review Article

SRP. 2020; 11(6): 1234-1235


Valsartan induced exanthematous macular skin lesions

Mohammad, C.M., Shahidah, C.A., Nurul, H.A., Arifin, S.R.M., Salman, A..


Abstract

Valsartan is one of the antihypertensive agents under angiotensin II receptor blocker (ARB) group that commonly used in treating hypertensive patient with underlying heart failure, chronic kidney disease and angiotensin converting enzyme inhibitor (ACE-i) drug’s intolerance. We report a case of Valsartan induced exanthematous macular skin lesions. This case illustrates a rare adverse cutaneous effect of Valsartan with skin manifestation that mimicking other common skin diseases. Clinicians should consider Valsartan as one of the triggering factors for exanthematous skin manifestation.

Key words: Valsartan, angiotensin II receptor blocker, exanthema






Full-text options


Share this Article



Online Article Submission
• ejmanager.com
• ojshosting.net







Do you want to use OJS for your journal ?
work with an experienced partner
www.OJSHosting.net

eJManager.com
Review(er)s Central
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.